# SDR MZZA96027

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1 INCH LONG CRACK WAS FOUND ON PASSENGER CABIN SEAT TRACK LOW PORTION AT BS 720D, RBL 45.5.  THE DAMAGED SEAT TRACK FROM BS 720C TO BS 720D WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-5.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818897.  (M)
